# SDR SB06099

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1012721
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT SEAT 20, LEFT-HAND SIDE, INOPERATIVE.  MAINTENANCE FOUND THE LIGHT SOCKET BAD.  REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
